| Model Number |
D-EVOLUTFX-2329 |
| Medical Device Problem Codes |
Failure to Advance (2524); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Aortic dissection (4870)
| Date of Event |
04/16/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: brand name: evolut fx plus valve; product id: evfxplus-26 (serial: (b)(6); product type: 0195-heart valves; implant date: n/a; explant date n/a; h6.The codes present in section h6.Correspond to multiple components/products that comprise this reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a transcatheter aortic valve implant procedure, a pre-implant balloon aortic valvuloplasty (bav) was completed with a 22 millimeter (mm) non-medtronic (true) balloon due to calcification.After completion of the pre-implant bav, an aortic dissection was noted.The procedure was then aborted.The patient was noted to be hemodynamically stable.No further treatment was planned to address the aortic dissection.Per the physician, the procedure contributed to the aortic dissection.
Additional Manufacturer Narrative
Corrected data; h6; cause investigation - type of investigation; annex b; fdm.B17 was inadvertently omitted from the initial regulatory report.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that prior to the pre-implant bav and before the aortic dissection was identified, the first delivery catheter system (dcs) was inserted into patient; however, the dcs was unable to cross the aortic valve.Subsequently, the dcs was withdrawn from the patient, and the pre-implant bav was performed to help steer the dcs through the valve.A decision was made to use a new valve and new dcs due to the difficulty crossing the valve, and the amount of pressure that was being applied to the system.Per the physician, both dcs and both valves did not cause or contribute to the dissection as the dissection occurred after the pre-implant bav.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received indicating that the first valve was never deployed from the delivery catheter system (dcs) and the second system was never inserted into the patient.
Additional Manufacturer Narrative